# SDR 2006UALA00300

- Difficulty date: February 17, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND FOUND FRESH DEEP GOUGE JUST DOWN FROM MID POINT OF FWD CARGO DOOR FWD FRAME.  *S/D*  REMOVED DAMAGE, FABRICATED TRIPLER, DOUBLER AND FILLER.  INSTALLED REPAIR REF SRM 53-00-01.
